# SDR AALA202507316645

- Difficulty date: July 29, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 35,019 hours, 15,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Corroded
- Location: Zone 800  Lanyrd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LEFT HAND EMERGENCY ESCAPE STRAP LANYARD HOOK IS CORRODED. INSTALLED NEW AFT LEFT HAND EMERGENCY ESCAPE STRAP LANYARD AND HOOK. PER AMM 25-61-10.
